Request file

Review/Citation:  Hannukainen, A., Korotov, S., Vejchodský, Tomáš. Discrete maximum principle for FE solutions of the diffusion-reaction problem on prismatic meshes. emJournal of Computational and Applied Mathematics. /em 2009, 226(2), 275-287. ISSN 0377-0427.

Requested document:  Vejchodsky1.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *